# SDR C2XA09IA025

- Difficulty date: January 24, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,507 hours, 22,013 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200250
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2042, THE CREW REPORTED A BLEED 1 LEAK INDICATION AT APPROXIMATELY 15,000 FEET ON CLIMBOUT.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND TIGHTENED A CLAMP ON A BLEED LINE IN THE AFT AVIONICS COMPARTMENT.  OPS & LEAK CHECKS WERE PERFORMED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
